# SDR AALA202208012865

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,068 hours, 26,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER WE WERE AIRBORNE DOOR 4L WOULD NOT SHOW THAT IT IS ARMED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
